# SDR HNAA2013100900529

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 53,237 hours, 60,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY EXIT LIGHT IS DIM.  R & R BULB.  OPS CHECKED GOOD.
